# SDR 2001UALA01695

- Difficulty date: August 10, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 44,899 hours, 4,881 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417U75631
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT ASSEMBLY AT SEATS 17GH INOP. LIGHT ASSEMBLY INOP. REPLACED LIGHT ASSEMBLY.
